# SDR CALA2011071300489

- Difficulty date: July 13, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 37,837 hours, 13,281 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 106122629
- Condition: Inoperative
- Location: Le Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

L/E FLAPS TRANSIT LIGHT REMAINED ILLUMINATED DURING FLAPS 5 EX TEND ON TAXI.  FSEU HAS MSG 27-81222, 4 L/E FLAP RETRACT SWITCH FAULT.  T/S PER FIM 27-88-00-810-805.  R&R'D S174, 4 L/E RETRACT SWITCH IAW AM M27-88-11, L/E FLAP/SLAT POS IND SYS OPS CHECK GD PER AMM27-88-00.  NO FURTHER DEFECTS NOTED, OK TO CONTINUE.
